RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 1, Pages 3–20 (Mi msb5264)  

This article is cited in 28 scientific papers (total in 29 papers)

On the general theory of algebraic systems

A. I. Mal'tsev


Full text: PDF file (2267 kB)

Bibliographic databases:
Received: 20.11.1953

Citation: A. I. Mal'tsev, “On the general theory of algebraic systems”, Mat. Sb. (N.S.), 35(77):1 (1954), 3–20

Citation in format AMSBIB
\Bibitem{Mal54}
\by A.~I.~Mal'tsev
\paper On the general theory of algebraic systems
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/msb5264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65533}
\zmath{https://zbmath.org/?q=an:0128.02301|0057.02403}


Linking options:
  • http://mi.mathnet.ru/eng/msb5264
  • http://mi.mathnet.ru/eng/msb/v77/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Liber, “Free compact algebras”, Math. USSR-Sb., 20:1 (1973), 119–143  mathnet  crossref  mathscinet  zmath
    2. M. S. Burgin, “Free algebras with continuous systems of operations”, Russian Math. Surveys, 35:3 (1980), 179–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    4. A. G. Pinus, “Boolean constructions in universal algebra”, Russian Math. Surveys, 47:4 (1992), 157–198  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. G. Tkachenko, “Maps improving the properties of spaces”, Russian Math. Surveys, 48:1 (1993), 191–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Tkacenko M., “M-Mappings and the Cellularity of Spaces”, Topology Appl., 57:2-3 (1994), 183–207  crossref  isi
    7. N. Kh. Kasymov, “Recursively separable enumerated algebras”, Russian Math. Surveys, 51:3 (1996), 509–538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Gulko A., “Rectifiable Spaces”, Topology Appl., 68:2 (1996), 107–112  crossref  isi
    9. O. V. Sipacheva, “The topology of free topological groups”, J. Math. Sci., 131:4 (2005), 5765–5838  mathnet  crossref  mathscinet  zmath  elib  elib
    10. A. G. Pinus, “Elementary Equivalence of Derived Structures of Free Semigroups, Unars, and Groups”, Algebra and Logic, 43:6 (2004), 408–417  mathnet  crossref  mathscinet  zmath  elib
    11. Victor Shcherbacov, “On Bruck-Belousov Problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 3, 123–140  mathnet  mathscinet  zmath
    12. P. B. Zhdanovich, “Free Abelian Extensions of $S_p$-Permutable Algebras”, Journal of Mathematical Sciences, 152:1 (2008), 61–94  mathnet  crossref  mathscinet  zmath  elib
    13. L. B. Shapiro, “On Valdivia-type universal topological algebras”, Russian Math. Surveys, 63:3 (2008), 573–575  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. V. L. Usol'tsev, “Free algebras of a unary variety with Mal'tsev's operation that satisfies the Pixley conditions”, Russian Math. (Iz. VUZ), 53:4 (2009), 34–39  mathnet  crossref  mathscinet
    15. Ugolnikov A.B., “Ekvivalentnye preobrazovaniya formul v $P_2$”, Vestn. Mosk. un-ta. Ser. 1: Matem. Mekh., 2009, no. 5, 25–32  mathscinet  elib
    16. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    17. Alexander V. Arhangel'skii, Mitrofan M. Choban, “Some addition theorems for rectifiable spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 60–69  mathnet  mathscinet  zmath
    18. V. L. Usoltsev, “Svobodnye algebry mnogoobraziya unarov s maltsevskoi operatsiei $p$, zadannogo tozhdestvom $p(x,y,x)=y$”, Chebyshevskii sb., 12:2 (2011), 127–134  mathnet  mathscinet
    19. M. V. Kotov, “Topologizability of countable equationally Noetherian algebras”, Algebra and Logic, 52:2 (2013), 105–115  mathnet  crossref  mathscinet  isi
    20. A. G. Pinus, “Hamiltonian closure on universal algebras”, Siberian Math. J., 55:3 (2014), 498–502  mathnet  crossref  mathscinet  isi  elib  elib
    21. A. G. Pinus, “Ob universalnykh algebrakh s identichnymi proizvodnymi ob'ektami (kongruentsiyami, algebraicheskimi mnozhestvami)”, Sib. elektron. matem. izv., 11 (2014), 752–758  mathnet
    22. A. G. Pinus, “On Definable and Autostable Congruences”, J. Math. Sci., 211:6 (2015), 824–828  mathnet  crossref
    23. S. V. Polin, “Perestanovochnye reshetki otnoshenii ekvivalentnosti na dekartovykh proizvedeniyakh i soglasovannye s nimi sistemy uravnenii. I”, Matem. vopr. kriptogr., 6:1 (2015), 135–158  mathnet  crossref  mathscinet  elib
    24. N. Kh. Kasymov, A. S. Morozov, “Definability of linear orders over negative equivalences”, Algebra and Logic, 55:1 (2016), 24–37  mathnet  crossref  crossref  isi  elib
    25. N. Kh. Kasymov, “Homomorphisms onto effectively separable algebras”, Siberian Math. J., 57:1 (2016), 36–50  mathnet  crossref  crossref  mathscinet  isi  elib
    26. S. V. Polin, “Perestanovochnye reshetki otnoshenii ekvivalentnosti na dekartovykh proizvedeniyakh i soglasovannye s nimi sistemy uravnenii. II”, Matem. vopr. kriptogr., 8:3 (2017), 85–108  mathnet  crossref  mathscinet  elib
    27. N. Kh. Kasymov, R. N. Dadazhanov, “Negative dense linear orders”, Siberian Math. J., 58:6 (2017), 1015–1033  mathnet  crossref  crossref  isi  elib
    28. N. Kh. Kasymov, F. N. Ibragimov, “Vychislimo otdelimye modeli”, Sovremennye problemy matematiki i fiziki, SMFN, 64, no. 4, Rossiiskii universitet druzhby narodov, M., 2018, 682–705  mathnet  crossref
    29. N. Kh. Kasymov, F. N. Ibragimov, “Separable enumerations of division rings and effective embeddability of rings therein”, Siberian Math. J., 60:1 (2019), 62–70  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:786
    Full text:398
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020